Mathematische Zeitschrift

, Volume 249, Issue 3, pp 597–611

Strong Hardy–Littlewood theorems for analytic functions and mappings of finite distortion



A formula is pointed out that explains why an analytic function often enjoys the same smoothness properties as its modulus. This is extended to quasiregular mappings and, mutatis mutandis, to mappings of finite distortion.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Aleksandrov, A.B.: Norm of the Hilbert transform in a space of Hölder functions. Funct. Anal. Appl. 9, 94–96 (1975)MATHGoogle Scholar
  2. 2.
    Coifman,R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. of Math. 103, 611–635 (1976)MATHGoogle Scholar
  3. 3.
    Dyakonov, K.M.: Equivalent norms on Lipschitz-type spaces of holomorphic functions. Acta Math. 178, 143–167 (1997)MATHGoogle Scholar
  4. 4.
    Dyakonov, K.M.: Absolute values of BMOA functions. Rev. Mat. Iberoamericana 15, 451–473 (1999)MATHGoogle Scholar
  5. 5.
    Dyakonov, K.M.: Weighted Bloch spaces, Hp, and BMOA. J. London Math. Soc. 65, 411–417 (2002)MATHGoogle Scholar
  6. 6.
    Dyakonov, K.M.: Holomorphic functions and quasiconformal mappings with smooth moduli. Adv. Math. 187, 146–172 (2004)CrossRefMathSciNetMATHGoogle Scholar
  7. 7.
    Garnett, J.B.: Bounded Analytic Functions. Academic Press, New York, 1981Google Scholar
  8. 8.
    Hardy, G.H., Littlewood, J.E.: Some properties of fractional integrals. II. Math. Z. 34, 403–439 (1932)Google Scholar
  9. 9.
    Iwaniec, T., Martin, G.: Geometric Function Theory and Non-linear Analysis. Oxford University Press, New York, 2001Google Scholar
  10. 10.
    Jerison, D., Weitsman, A.: On the means of quasiregular and quasiconformal mappings. Proc. Am. Math. Soc. 83, 304–306 (1981)MATHGoogle Scholar
  11. 11.
    Koosis, P.: Introduction to Hp Spaces. Cambridge University Press, Cambridge, 1980Google Scholar
  12. 12.
    Koskela, P., Malý, J.: Mappings of finite distortion: The zero set of the Jacobian. J. Eur. Math. Soc. 5, 95–105 (2003)CrossRefMATHGoogle Scholar
  13. 13.
    Nolder, C.A.: Conjugate functions and moduli of continuity. Illinois J. Math. 31, 699–709 (1987)MATHGoogle Scholar
  14. 14.
    Nolder, C.A.: A quasiregular analogue of a theorem of Hardy and Littlewood. Trans. Am. Math. Soc. 331, 215–226 (1992)MATHGoogle Scholar
  15. 15.
    Nolder, C.A.: The Hp-norm of a quasiconformal mapping. J. Math. Anal. Appl. 275, 557–561 (2002)CrossRefMATHGoogle Scholar
  16. 16.
    Nolder, C.A., Oberlin, D.M.: Moduli of continuity and a Hardy–Littlewood theorem. In: Complex Analysis, Joensuu 1987, Lecture Notes Math. Vol. 1351, Springer-Verlag, Berlin, 1988, pp. 265–272Google Scholar
  17. 17.
    Pavlović, M.: On Dyakonov’s paper “Equivalent norms on Lipschitz-type spaces of holomorphic functions”. Acta Math. 183, 141–143 (1999)Google Scholar
  18. 18.
    Reshetnyak, Yu.G.: Space Mappings with Bounded Distortion. Translations of Mathematical Monographs 73, American Mathematical Society, Providence, 1989Google Scholar
  19. 19.
    Stein, E.M.: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton, NJ, 1970Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Departament de Matemàtica Aplicada i AnàlisiUniversitat de BarcelonaBarcelonaSpain
  2. 2.Steklov Institute of Mathematics, St. Petersburg Branch (POMI)St. PetersburgRussia

Personalised recommendations